# SDR RAIA00406025

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 8,811 hours, 8,181 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Switch
- Part number: 8152915
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3572 - PIT - PACK 2 OVERLOAD WARNING MESSAGE.  MAINTENANCE SWAPPED NR 1 AND NR 2 OVERTEMP SWITCHES.
